# SDR FDEA201108253466

- Difficulty date: August 25, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34101
- Condition: Damaged
- Location: Bs 1578 S17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN SCRATCHED AT BS 1578 BETWEEN S17-18L.  REPAIRED AS PER E.A. F-5330-152534.  REPAIR IS CLASSIFIED AS MAJOR.
